# SDR HALA2010090700418

- Difficulty date: September 7, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N489HA
- Make and model: Boeing 717-200
- Aircraft serial: 55002
- Aircraft time: 19,507 hours, 20,244 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 1152 L2l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1.2500" CRACK ON CLIP AT STATION 1152, L2L.  R & R CRACKED CLIP AT STA 1152 L2L.  R & R CRACKED CLIP AT STA 1152, LONG 2L. PAINTED FUSE AT AREA OF R & R FASTENERS IAW SRM 51-22-01.
